# SDR UIEA2019082805309

- Difficulty date: August 28, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,863 hours, 21,635 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: ANA018
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, APU DUCT PRESSURE NO HIGHER THAN 15 PSI.   IMPENDING HOT START ON #2 ENGINE, STOPPED START, RESTART SUCCESSFUL. NO EXCEEDANCES.   REMOVED AND REPLACED FLOW SENSING MODULE IAW B767 AMM 49-53-08. OPS CHECK GOOD AT THIS TIME.
